gl(∞) and geometric quantization


Schlichenmaier, Martin ; Bordemann, Martin ; Schaller, Peter ; Hoppe, Jens


Document Type: Article
Year of publication: 1991
The title of a journal, publication series: Communications in Mathematical Physics
Volume: 138
Issue number: 2
Page range: 209-244
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0010-3616
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schlichenmaier, Martin ; Bordemann, Martin ; Schaller, Peter ; Hoppe, Jens (1991) gl(∞) and geometric quantization. Communications in Mathematical Physics Berlin [u.a.] 138 2 209-244 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item